CASE REPORT
Year : 2014  |  Volume : 7  |  Issue : 4  |  Page : 482-485

Rapid onset pulmonary fibrosis due to paraquat poisoning


Department of Medicine, Pad Dr. D. Y. Patil Medical College, Hospital and Research Centre, Dr. D. Y. Patil Vidyapeeth, Pimpri, Pune, Maharashtra, India

Correspondence Address:
Harshad Patil
Department of Medicine, pad Dr. D. Y. Patil Medical College, Pimpri, Pune, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0975-2870.135277

Rights and Permissions

Grammaxone (paraquat) is trade name for N,N'-dimethyl-4,4′bipyridinium dichloride. It is most widely used as herbicide. It came into disrepute because of accidental or intentional ingestion leading to a high mortality. Paraquat is commonly preferred for suicide by farmers because of easy availability, low cost, low toxic dose. Here we are reporting a case of paraquat poisoning with pulmonary fibrosis developing over 2 weeks.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3995    
    Printed58    
    Emailed0    
    PDF Downloaded293    
    Comments [Add]    
    Cited by others 1    

Recommend this journal